MathSciNet Relay Station
MathSciNet bibliographic data
MR1240687 (94j:81254) 81T50 (14N10 32J81 81T30 81T40 81T70)
Bershadsky, M.; Cecotti, S.; Ooguri, H.; Vafa, C. Holomorphic anomalies in topological field theories. Nuclear Phys. B 405 (1993), no. 2-3, 279–304.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement